# SDR P5CA9600866

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK NR 4 ENGINE EXHAUST SLEEVE AT 9 O'CLOCK POSITION.  STOP DRILLED CRACK AND FABRICATED DOUBLER AND INSTALLED AS PER BOEING SRM 51-40-02 AND REPLACED LOOSE FASTENERS PER BOEING SRM 51-30-02.
